MAUDE Adverse Event Report: MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number NCEUP32520X
Medical Device Problem Codes Burst Container or Vessel (1074); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 03/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an nc euphora rx ptca balloon catheter was used to treat the mid rca.It is reported that the balloon ruptured when inflated to dilate the mid rca.Upon extracting the balloon it was noted that part of the balloon remained in the rca.The balloon fragment was excluded by realigning the vessel with an overlapping stent.There is no further patient injury reported.
 
Additional Manufacturer Narrative
Product analysis summary: a kink was evident on the hypotube, tactile testing confirmed kink.The inner member, a section of the balloon and the distal tip were detached and did not return for analysis.The balloon appeared to have burst radially.There was approx.1.5mm of balloon material remaining on the device.The balloon material was jagged and uneven at the burst site.The inner member material appeared clean at the detachment site.There was no damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key8554104
Report Number9612164-2019-01480
Device Sequence Number16686519
Product Code LOX
UDI-Device Identifier00643169395787
UDI-Public00643169395787
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2020
Device Catalogue NumberNCEUP32520X
Device Lot Number216799569
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2019
Initial Date Received by Manufacturer 04/22/2019
Supplement Date Received by Manufacturer09/06/2019
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR